I have been on the Nuva Ring for 5 years. I am very good at making sure i remove and replace it at the same hour each time. I have always had a regular period lasting 5 -6 days. This time it was different. I had bad cramps the day it started (2 days after removal) and the period started as normal i thought until i saw it was brown. The second day until noon was brown and faded to light spotting at a normal colour and the 3rd day its now virtually non -existent. I am sexually active with my boyfriend, and we almost always use a condom. We skip so often if we don't have any, ect. This is a habit that hasnt changed for the 5 years i have been on the ring with him. Over the past month i have also gained about 8 pounds and i am always tired. But i work long hours typically. What is wrong? Im due to put the ring in again tomorrow. He is worried, i am confused.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2014 • 1 answer
Posted 25 Nov 2014 • 1 answer
Posted 7 Oct 2015 • 1 answer
I've been on the Nuvaring for 4 years. I usually use it for 3 weeks, then immediately put a new one?
Posted 10 Mar 2016 • 0 answers
Posted 15 Aug 2017 • 0 answers